# SDR ARWR960712

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5754 · Leading Edge Devices
- Part: Slot Door
- Condition: Corroded
- Location: Lt Wing Inbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING C-CHECK, FOUND LEFT WING, INBOARD SLOT DOOR TOPSIDE, HAS EXFOLIATION CORROSION IN AREAS MARKED.  REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLER IAW DOUBLAS AIRCRAFT ROD SKETCH NR 96-04-01-0002, AND SRM 51-1-20D AND INSTALLED SLOT DOOR IAW SRM 51-3-0.  (X)
